# SDR R61A2025022000100

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 43,309 hours, 32,678 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE RH FAULT AND BRAKE LH FAULT ILLUMINATED ON OR DISPLAYED ON EICAS INFLIGHT FOR APPROXIMATELY 10 SECONDS. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. C/W FIM TASK 32-41-00-810-844A, MESSAGES CLEARED.
